AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6

[91] John Cantwell and Lawrence Conlon. Foliations of $E(5\sb 2)$ and related knot complements . Proc. Amer. Math. Soc. 118 (1993) 953-962. MR 1151808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Duojia Lu. Homogeneous foliations of spheres . Trans. Amer. Math. Soc. 340 (1993) 95-102. MR 1080171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Goran Perić. Eta invariants of Dirac operators on foliated manifolds . Trans. Amer. Math. Soc. 334 (1992) 761-782. MR 1068932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Francis Bonahon. Earthquakes on Riemann surfaces and on measured geodesic laminations . Trans. Amer. Math. Soc. 330 (1992) 69-95. MR 1049611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Jesús A. Alvarez López. A decomposition theorem for the spectral sequence of Lie foliations . Trans. Amer. Math. Soc. 329 (1992) 173-184. MR 1041050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Ying Qing Wu. Essential laminations in surgered $3$-manifolds . Proc. Amer. Math. Soc. 115 (1992) 245-249. MR 1104405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] James J. Hebda. An example relevant to curvature pinching theorems for Riemannian foliations . Proc. Amer. Math. Soc. 114 (1992) 195-199. MR 1086327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] John W. Morgan. $\Lambda$-trees and their applications . Bull. Amer. Math. Soc. 26 (1992) 87-112. MR 1100579.
Abstract, references, and article information   
View Article: PDF

[100] E. Gallego and A. Reventós. Lie flows of codimension $3$ . Trans. Amer. Math. Soc. 326 (1991) 529-541. MR 1005934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information   
View Article: PDF

[103] Myung-Yull Pang. The structure of Legendre foliations . Trans. Amer. Math. Soc. 320 (1990) 417-455. MR 1016808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Dave Witte. Topological equivalence of foliations of homogeneous spaces . Trans. Amer. Math. Soc. 317 (1990) 143-166. MR 942428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Thierry Fack and Xiaolu Wang. The $C\sp *$-algebras of Reeb foliations are not AF-embeddable . Proc. Amer. Math. Soc. 108 (1990) 941-946. MR 1002156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Michael H. Freedman and Feng Luo. Foliations. University Lecture Series 1 (1989) 22-37.
Book volume table of contents
View Article: PDF

[107] Michael H. Freedman and Feng Luo. Manifolds and smooth structures. University Lecture Series 1 (1989) 1-8.
Book volume table of contents
View Article: PDF

[108] Michael H. Freedman and Feng Luo. The Euler number. University Lecture Series 1 (1989) 9-21.
Book volume table of contents
View Article: PDF

[109] Michael H. Freedman and Feng Luo. Selected Applications of Geometry to Low-Dimensional Topology. University Lecture Series 1 (1989) MR MR1043633.
Book volume table of contents   

[110] Michael H. Freedman and Feng Luo. Donaldson's theory. University Lecture Series 1 (1989) 57-71.
Book volume table of contents   
View Article: PDF

[111] Michael H. Freedman and Feng Luo. The topological classification of simply-connected 4-manifolds. University Lecture Series 1 (1989) 38-56.
Book volume table of contents   
View Article: PDF

[112] Michael H. Freedman and Feng Luo. Fake $\mathbf {R}^4$'s. University Lecture Series 1 (1989) 72-76.
Book volume table of contents   
View Article: PDF

[113] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. Heat conduction for Riemannian foliations. Bull. Amer. Math. Soc. 21 (1989) 265-267. MR 1011764.
Abstract, references, and article information   
View Article: PDF

[114] R. G. Douglas, S. Hurder and J. Kaminker. Eta-invariants and von Neumann algebras. Bull. Amer. Math. Soc. 21 (1989) 83-87. MR 979832.
Abstract, references, and article information   
View Article: PDF

[115] Robert J. Currier. On hypersurfaces of hyperbolic space infinitesimally supported by horospheres . Trans. Amer. Math. Soc. 313 (1989) 419-431. MR 935532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Albert Jeu-Liang Sheu. Singular foliation $C\sp *$-algebras . Proc. Amer. Math. Soc. 104 (1988) 1197-1203. MR 930243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] David Gabai. Foliations and surgery on knots. Bull. Amer. Math. Soc. 15 (1986) 83-87. MR 838791.
Abstract, references, and article information   
View Article: PDF

[120] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6